Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 962978, 9 pages
Research Article

Some New Classes of Extended General Mixed Quasi-Variational Inequalities

Department of Mathematics, COMSATS Institute of Information Technology, Park Road, Islamabad, Pakistan

Received 30 May 2012; Accepted 10 June 2012

Academic Editor: Yonghong Yao

Copyright © 2012 Muhammad Aslam Noor and Khalida Inayat Noor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Muhammad Aslam Noor, and Khalida Inayat Noor, “General equilibrium bifunction variational inequalities,” Computers & Mathematics with Applications, vol. 64, no. 11, pp. 3522–3526, 2012. View at Publisher · View at Google Scholar
  • Monica Patriche, “Equilibrium of Bayesian fuzzy economies and quasi-variational inequalities with random fuzzy mappings,” Journal of Inequalities and Applications, vol. 2013, no. 1, pp. 374, 2013. View at Publisher · View at Google Scholar
  • Hao Yang, Xueping Luo, and Leiting Chen, “Solving Adaptive Image Restoration Problems via a Modified Projection Algorithm,” Mathematical Problems in Engineering, vol. 2016, pp. 1–11, 2016. View at Publisher · View at Google Scholar